| Model Number |
8422400 |
| Medical Device Problem Codes |
Decrease in Pressure (1490); Failure to Deliver (2338); Imprecise or Erratic Results (4059)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device displayed a device failure during patient use.There were no health consequences for the patient reported.
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
Additional Manufacturer Narrative
The investigation was based on the reported event and log analysis of the affected v800 device at the manufacturer site in lübeck.According to the investigation results it could be confirmed that the ventilator issued an correct alarm at the reported time.This alarm was raised in specified reaction on a pneumatic power release initiated by the hardware safety circuit.The review of the log file revealed that a very short tank overpressure signal was triggered.Based on alarm message in relation to the software design it could be concluded that this entry had no relation to an actual tank overpressure and is therefore considered a temporary artefact or interference.There is no indication of a permanent hardware failure.The ventilator reacted as specified on a detected deviation of the internal safety system and opened the breathing system to the ambient with accompanying alarm.As a safety feature of the system, the safety software analyses and verifies proper function of the device.In case of a detected failure of the internal safety system, the breathing system is opened to the ambient allowing the patient to breathe spontaneously.Another ventilator shall be used to continue ventilation.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
Event or Problem Description